# SDR DL72S972517

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163262
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE SKIN PANEL CUTOUT CRACKED 37 FROM I/B END.  REPAIRED PER M/M 57-52-0 FIG 809.
